# SDR 08FDEA00673

- Difficulty date: March 1, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 52,591 hours, 12,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082502
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT STA 5-33, RT = 75.25 UNDER FLOOR PANEL FOUND FLANGE DAMAGED.  REPAIR CARRIED OUT AT MAIN DECK CARGO SEAT TRACK STA 5-33, RT=75.25 UNDER FLOOR PANEL FLANGE AS PER SRM 53-70-00 FIGURE 6 VOLUME I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
